Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
133 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does intake of antidepressants cause impotence and low sex drive?

i use sertraline pills its for antideprression.my doctor gave me.i donot want to change theses pills.because different antideprression pills w,ll give me same side efffect.i get a side effect .decreased sex drive, impotence, or difficulty having an orgasm.my cum does not come out untill i leave pills for atleast 4 days. i ask u what is the solution .can u tell me any pills which i buy online to get rid on the sex side effect problem???
Fri, 30 Oct 2015
Report Abuse
General & Family Physician 's  Response
Hi
Thank you for posting your query in HCM. I had gone through your question I understand your concerns.
yes antidepressants cause loss of libido that sex drive. Testosterone hormone is one of the sex hormones to control libido in humans. Failure to deal with sexual problems would result in treatment of non compliance as Higher doses of antidepressants lead to loss of libido. I would advise you to consult your doctor for further treatment.
Hope i have answered your question if you have further questions i will be happy to help.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I have a question Me and my Girl friend were fooling around with fore play and I had a orgasm ejaculation. The problem now is its been over a...